Journal article icon

Journal article

QUANTUM NETWORK MODELS AND CLASSICAL LOCALIZATION PROBLEMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0217979210064678

Authors


Journal:
INTERNATIONAL JOURNAL OF MODERN PHYSICS B
Volume:
24
Issue:
12-13
Pages:
1989-2014
Publication date:
2010-05-20
DOI:
EISSN:
1793-6578
ISSN:
0217-9792
URN:
uuid:a0a18890-156b-4af3-87ec-b76e7df812ce
Source identifiers:
240763
Local pid:
pubs:240763

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP